# SDR UIEA200800271

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2618 S46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND DAMAGE FOUND AT TAIL POST AREA BS 2618 STRINGER 46R.  PART 1 INTERIM REPAIR ACCOMPLISHED IAW EO 4453A139.  PART 2 INITIAL HFEC AT NEXT "A" CHECK.  PART 3 REPEAT INSPECTION DVI AT EVERY "A" CHECK.  PART 4 PERMANENT REPAIR AT NEXT "C" CHECK.  (S)
